“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16531
School of Mathematics
  Title:   Homogeneous surfaces in C4 associated with the five dimensional totally nondegenerate cubic model
  Author(s):  Masoud Shafiei (Joint with V. K. Beloshapka)
  Status:   Published
  Journal: Russ. J. Math. Phys.
  Vol.:  27
  Year:  2020
  Pages:   424-432
  Supported by:  IPM
The action on the space C^4 of the 7-dimensional Lie group of infinitesimal holomorphic automorphisms of a completely nondegenerate cubic model surface Q of CR-type (1,3) is considered. All orbits of the given action are found and their biholomorphic classification is given. One of the orbits coincides with the surface Q (the 5-dimensional orbit), two orbits are 6-dimensional, and the remaining part of the space C^4, the complement to the above orbits, foliates into 7-dimensional real orbits. It is also proved that the algebra of infinitesimal holomorphic automorphisms of all orbits, except for the twelve holomorphically degenerate orbits, coincides with the algebra of the surface Q.

Download TeX format
back to top
scroll left or right